MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Catalog Number MQ1816
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The sample has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
During investigation of the returned sealed lot samples from the customer, it was reported that the device was found to be contaminated.There was no reported patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: five sealed marquee disposable core biopsy instruments were received (samples 1, 3 to 5, and 7).Visual inspection confirmed that all samples were sealed, therefore, no decontamination was performed.Blue particles were observed within the sealed packaging.The returned samples were evaluated by the manufacturing team and inspected by a certified quality operations inspector in accordance with procedure.All samples passed inspection.The material observed within the packaging is not considered contamination, as it matches the cannula and stylet hub material, and the quantity of particles and size were measured to be within the acceptable limits as defined.Therefore, the investigation is unconfirmed for the reported device contamination as all samples passed the inspection.A definitive root cause for the reported device contamination could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
During investigation of the returned sealed lot samples from the customer, it was reported that the device was found to be contaminated.There was no patient contact.
 
Event or Problem Description
It was reported that during evaluation of the lot sample, blue particles were visualized in the device packaging.There was no reported patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: five sealed marquee disposable core biopsy instruments were received (samples 1, 3 to 5, and 7).Visual inspection confirmed that all samples were sealed; therefore, no decontamination was performed.Blue particles were observed within the sealed packaging.The returned samples were evaluated by the manufacturing team and inspected by a certified quality operations inspector in accordance with procedure.All samples passed inspection.The material observed within the packaging is not considered contamination, as it matches the cannula and stylet hub material, and the quantity of particles and size were measured to be within the acceptable limits defined.Therefore, the investigation is unconfirmed for the reported device contamination as all samples passed the inspection.A definitive root cause for the reported device contamination could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, e1, g2, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23875716
Report Number2020394-2025-02230
Device Sequence Number5712135
Product Code KNW
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMQ1816
Device Lot Number0001614541
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer04/02/2026
04/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/03/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown